# SDR DALA2024082608445

- Difficulty date: August 24, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N505DN
- Make and model: Airbus A350-941
- Aircraft serial: 0164
- Aircraft time: 30,147 hours, 2,870 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FLOOR PATH MARKINGS INOP MOUNTED ON SEATS 20AB, 23AB, 25AB, 31ABC, 33ABC, 35ABC, 37ABC, AND 39ABC. R/R BATTERIES AND EPSUS 101WL2, 101WL3, AND 101WL4 PER A350 AMM 33-51. NO FIX. RETURNED ALL TO ORIGINAL. NO TIME TO TRY 101WL1. MAY HAVE BROKEN HARNESS UNDER SEAT SOMEWHERE. DEFERRED PER MEL 33-50-07A. PLACARD INSTALLED. EPSU PART # 2A57-101000- 000 REF A350 IPC 33-51-32-01000-94AA-A ITEM 70 AND BATTERY PART# 2C5000-170000-1 ITEM 80. RE SECURED CONNECTOR J13 AT FLOOR DISCONNECT 551WL022 PER A350 AMM 33-51. ALL TEST OK. MEL CLEARED. PLACARD REMOVED. (LP# 5138924)
